# SDR AALA20110522DFW01

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 74,425 hours, 34,168 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT AUS-ORD.  CREW REPORTED NAVIGATION DISPLAY INOPERATIVE.  EMERGENCY DECLARED FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FIRST OFFICERS NAVIGATION DISPLAY.  SYSTEM GROUND CHECK NORMAL OPERATION.
